# SDR QXEA9902508

- Difficulty date: November 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- System (JASC): 5610 · Flight Compartment Windows
- Part: Post
- Condition: Cracked
- Location: Cockpit Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - TYPE A CRACK ON RIGHT SIDE NR 3 WINDOW POST.  REPAIRED IAW HORIZON AIR EA 4-53-56B.
